# SDR SWAA2023070565047

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT PASSENGER CABIN BS1016+13 RBL3 WL208.<[01] CORROSION ON TENSION STRAP AT AFT PASSENGER CABIN FROM BS1016+13 RBL3 WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM WILL BE REMOVED AND REPLACED IAW SRM 51-10-02 PAR 9C;[02] REMOVED TENSION STRAP FROM BS1006-BS1029 RBL3 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTIONS 1-2 AND MEASUREMENT TABLE.;[04] LOCATED AND DRILLED NEW TENSION STRAP P/N#147A5744-1 FROM BS1006-BS1029 RBL3 IAW SRM 51-40-05 AND IAW DGW#147A5730. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION ITEM 4; OK TO INSTALL;[06] INSTALLED TENSION STRAP FROM BS1006-BS1029 RBL3 IAW SRM 51-40-02 AND IAW DWG#147A5730;[07] RII VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
